# SDR HEER20150127725

- Difficulty date: January 27, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N937PH
- Make and model: Skrsky S92A
- Aircraft serial: 920201
- Aircraft time: 1,957 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: W3033F24
- Condition: Shorted
- Location: Control Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE OUTBOUND, THE APU FIRE LIGHT ILLUMINATED INTERMITTENTLY.  FOUND WIRE FROM CONTROL PANEL GOING TO GROUND SHORTED.  REPLACED WIRE W3033F24.
